# SDR SWAA2019102238077

- Difficulty date: October 15, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 40,299 hours, 24,114 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER RIB #4 CRACK INDICATION AT LOWER FLANGE #10 HOLE FROM AFT ON STIFFENER 4 SIDE.          / REPAIRED #4 RIB IAW SRM.
